# SDR AALA2019082329026

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L1 DOOR AFT GIRT BAR FITTING AT BS 344 AND LBL 58. REPLACED FITTING PER 51-00-05-1.
